# SDR SIMA200307005

- Difficulty date: March 5, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE OMEGA BEAM BETWEEN FRAMES 23 AND 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUTOUT 4 INCH SECTION OF DAMAGED OMEGA BEAM.  FABRICATED AN EXTERNAL ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB SRM (SRM EMB 145/1142 REV 20) CHAPTER 53-21-10 FIG 202.  (M)
